# SDR SIMA20150526004

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE OVERWING EXITS ARE INOPERATIVE.  R & R NR 3 BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
